MathSciNet Relay Station
MathSciNet bibliographic data
MR788937 17B70 (17B67)
Feingold, Alex J.; Frenkel, Igor B. Classical affine algebras. Adv. in Math. 56 (1985), no. 2, 117–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement